Please use this identifier to cite or link to this item:
Title: Positive solutions of four-point boundary value problem for fourth order ordinary differential equation
Authors: Yu, C
Chen, S
Austin, F
Lu, J
Keywords: Fixed point
Four-point boundary value problem
Positive solutions
Issue Date: 2010
Publisher: Pergamon Press
Source: Mathematical and computer modelling, 2010, v. 52, no. 1-2, p. 200-206 How to cite?
Journal: Mathematical and computer modelling 
Abstract: In this paper, the fourth order differential equation with four-point boundary value problem y(4) (t) - f (t, y (t), y?? ?? (t)) = 0, 0 ? t ? 1,y (0) = y (1) = 0,a y?? ?? (?i1) - b y?? ?? ?? (?i1) = 0, c y?? ?? (?i2) + d y?? ?? ?? (?i2) = 0 is studied, where 0 ? ?i1 < ?i2 ? 1. Some sufficient conditions guaranteeing the existence of positive solution to the above four-point boundary value problem are obtained by using the Krasnosekii fixed point theorem.
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2010.02.009
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 11, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.